# SDR AALA202506309672

- Difficulty date: May 24, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM +Y1292 LOC. AT LEVEL FR16 AT FWD GALLEY AREA (L: 1.436 INCH W: 1.064 INCH  D: 0.017 INCH). MAINTENANCE REPLACED FLOOR BEAM Y1292 AND FASTENERS LOC BTW FRAME 12 TO FRAME 24 I.A.W A319 SRM 51-42-11-801 AND SRM 51-72-11-911-0001 DWG D53110900, DWG D53112812 AND DWG D53110984.
